| Model Number |
TV-AB2680-J |
| Medical Device Problem Codes |
Appropriate Device Problem Term/Code Not Available (3191); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Clinical Endoleak (4843)
| Date of Event |
11/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the ovation ix abdominal aortic aneurysm stent system.Approximately five (5) years post initial procedure, the patient presented at routine follow-up with a type ia endoleak per ct (computed tomography) scan.The patient is reportedly in good condition, and the physician is exploring treatment options.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the ovation ix abdominal aortic aneurysm stent system.Approximately five (5) years post initial procedure, the patient presented at routine follow-up with a type ia endoleak per ct (computed tomography) scan.The patient is reportedly in good condition, and the physician is exploring treatment options.Additional information: clinical assessment identified a type ii endoleak (non-device-related) also occurred.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported ovation ix type ia endoleak is confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type ii endoleak (non-device-related) occurred that was not included in the event as reported.This finding was discovered during an examination of ct scans dated (b)(6) 2022 and (b)(6) 2022.Procedure-related harms, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5 describe event or problem, g3 awareness date, h6 health effect - clinical code; remove 1924, h6 medical device problem codes; remove 3191, h6 investigation finding codes; remove 3233, h6 investigation conclusion codes; remove 11.